Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had throat infection, glans had wrinkles, irritated. Used vaseline. Had sex. Help?

WWW.WWWW.WW (this is a picture of the rash) Hello, I had unprotected sex with a stranger around mid-december 2011. I also had to take antibiotics a couple days later due to a throat infection. A week after the antibiotics, wrinkles and small bumps appeared on my glans (glands) (at the base). No pain or other symptoms. It did not look like this at all before. The two doctors I saw said it was not an std , although I never got tested for anything. A doctor told me to try vaseline, then ketoderm, then viaderm (irritating). Nothing worked. Then a dermatologist prescribed protopic for a couple of weeks and then fucidin for another couple of weeks. (She thought it could be lichen planus or maybe psoriasis ). Did not work either. Any insight? Should I take a new appointment (again!)? Regards, Alex.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. It appears 3 dermatologist have 'seen' you. It is very difficult for me to comment 'online' on such a long standing problem. It is imperative you take another 'visual opinion'. From what you describe & your history, i would advice some blood tests namely a serum test for chlamydia & for herpes simples 1 & 2 virus' namely Igg & igM. Do hope this helps give you a clearer picture. Good luck. If you reveal your location, will be happy to recommend a dermatologist nearest you to consult. Cheers!
Dr Praveen Rodrigues MD Dermatologist, COsmetologist, Venereologist, Vikram Hospital, Bangalore, India
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor